# SDR AALA2019040219018

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 96,172 hours, 15,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS THAT DURING PDC INSPECTION FOUND P1 DOOR SLIDE PRESSURE READING ZERO. REMOVED AND REPLACED THE R1 DOOR SLIDE IAW CARD 12L80025001.
